Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Patient of BPPV. MRI of brain showed patch on frontal lobe. On zefretol. Medication right?

I am a patient of BPPV & I was given Betavert 16mg. In an MRI of brain, a patch was seen in the right Frontal Lobe ( white matter ). What is Zefretol 800mg perscribed for? Per medical advice I had been using both drugs (Betavert 2 per day & Zefretol 800mg 1 per day in addition to Atorfit 1 per day & Ginkocer 1 per day) for last 5 months & should use for another 2 months. Is this correct?
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Jun 2015
Dear Ram... I have gone through your post in which you have mentioned that you are undergoing treatment for BPPV.
The medications suggested by your Doctor are correct.
Betavert is Betahistine which is an anti-vertigo preparation.
Zefretol is an anti convulsant & it has been prescribed to take care of any abnormal activity (uncontrolled or uncoordinated impulse generation) in the patch in your right frontal lobe as revealed in the MRI, which may result in convulsions.
Atorfit is Atorvastatin, takes care of the Lipid profile.
Ginkocer is an extract of Ginkgo Biloba, used as memory enhancer & anti-vertigo agent.
So...follow the dosages of these medications as advised by your Doctor.
There is no need to will be fine.
Wishing you a good health.
Thanks & Take care.
Answered: Sun, 13 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor